# SDR IPXA09656409

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587671
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD FLOOR PANEL FOUND CRACK 2 INCH LONG AT STA 975 TO STA 1043 LBL 33 TO LBL 55.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-F AND INSTALLED AS PER AMM 53-01-01.
